# SDR QXEA2012010700023

- Difficulty date: January 7, 2013
- Submitted: January 12, 2013
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 27,999 hours, 28,972 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Condition: Malfunctioned
- Location: Wheel Speed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES INEFFECTIVE WITH ANTI-SKID ON.  INTEROGATED CDS AND FOUND FAULTS RT INBD WST ON FLIGHT LEGS 0, 7 & 11.  COMPLIED WITH FIM TASK 32-46-11-810-804.  R & R RT INBD WHEEL SPEED TANNSDUCER IAW AMM TALK 32-46-11-000-801 & 32-46-11-400-801. FUNCTION TESTED GOOD IAW AMM TASK 32-46-00-720-801.  ACFT OK FOR SERVICE.
